# SDR A6WA200740107

- Difficulty date: March 7, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 484 INTERCOSTAL ANGLE AT LBL 27 CRACKED APPROXIMATELY .1 INCH LONG.  MAINTENANCE INSTALLED NEWLY FAB`D ANGLE IAW BSC STANDARD REPAIR 601R.
